# SDR ASAA2021112836755

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 46,579 hours, 13,732 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C NG-21EA-23228-1, #1 PACK ZONE TEMP CONROLLER LOGGED "ZONE" TRIM VALVE FAULT DURING BITE TEST. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-62 TASK 801, FAULT CLEARED.
